Publication: K-Uniformly Multivalent Functions Involving Liu-Owa Q-Integral Operator
Program
Authors
Advisor
Date
Language
Type
Journal Title
Journal ISSN
Volume Title
Abstract
In this paper, we introduce q-analogue of Liu-Owa integral operator and define k-uniformly multivalent starlike functions of order gamma, (0 <= gamma < p; p is an element of N) by using Liu-Owa q-integral operator. We examine coefficient estimates, growth and distortion bounds for the functions belonging to the subclass of k-uniformly multivalent starlike functions of order gamma. Moreover, we determine radii of k- uniformly starlikeness, convexity and close-to-convexity for the functions belonging to this subclass.
Description
Source:
Keywords:
Citation
ÇETİNKAYA, ASENA (2022) "k−uniformly multivalent functions involving Liu-Owa q−integral operator," Turkish Journal of Mathematics: Vol. 46: No. 1, Article 2. https://doi.org/10.3906/mat-2101-56